# SDR HYIA26632LSTRT

- Difficulty date: October 28, 2009
- Submitted: October 29, 2009
- Operation: Air carrier
- Aircraft: N26632
- Make and model: Cessna 402C
- Aircraft serial: 402C0404
- Aircraft time: 26,055 hours
- System (JASC): 8010 · Engine Cranking
- Part: Relay
- Part number: 99103971
- Condition: Overheated
- Location: Starter
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

AFTER TAXI IN, ON SHUTDOWN, LT ENG CONTINUED TO CRANK UNTIL MASTER SWITCH WAS SHUTOFF.  MX REMOVED AND REPLACED STUCK START RELAY AND REPLACED ASSOCIATED WIRING AS A PRECAUTIONARY MEASURE.  SYS CHECKED OK, ACFT RELEASED BACK TO SERVICE.
